Pubblicazioni

Rosa FERRENTINO Pubblicazioni


2012
Articolo in rivista
Some results on well-posedness inscalar optimization problems and invariational inequalities
JOURNAL OF COMPUTATIONAL MATHEMATICS AND OPTIMIZATION. Vol. vol 10 No.1 & 2,. Pag.1-14
ISSN:0972-9372.
R.Ferrentino
Codice identificativo SCOPUS: 2-s2.0-84930068482
Visualizza sul Database dei Prodotti (IRIS)
2012
Articolo in rivista
On the discounted penality function in a renewal risk model
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. 10, n. 1&2. Pag.36-49
ISSN:0972-5954.
R.Ferrentino
Codice identificativo SCOPUS: 2-s2.0-84873392850
Visualizza sul Database dei Prodotti (IRIS)
2012
Articolo in rivista
Some results on the not ruin probability in a renewal process
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. 10 n.1&2. Pag.1-20
ISSN:0972-5954.
R. Ferrentino
Codice identificativo SCOPUS: 2-s2.0-84873400918
Visualizza sul Database dei Prodotti (IRIS)